Fexet

Fexet

Fexet

Fexet is also called fexofenadine HCl. It is an antihistaminic and antiallergic drug that is used to relieve the symptoms associated with different allergies like running nose, itching eyes, watery eyes, and sneezing.

It is manufactured by GETZ Pharma.

Indications:

Fexet is indicated for the relief of symptoms associated with seasonal allergic rhinitis in adults and children 6 years of age and old.

Package Contains:

Fexet

Each packet contains 20 tablets of Fexet (120mg).

Composition:

Each film-coated tablet contains:

  • Fexofenadine HCl BP 120mg.

Dosage:

  • For Adults: The recommended dose is 60mg twice daily.

Overdose:

Dizziness, drowsiness, fatigue, and dry mouth have been reported with an overdose of this drug.

Contra-indications:

This drug is contraindicated in patients with known hypersensitivity to any of the components contained in this product.

Precautions:

  • Fexofenadine HCl should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus.
  • The safety and effectiveness of the fexofenadine HCl in pediatric patients under 6 years of age have not been established.

Storage Conditions:

Fexet Back
  • Store at 20 °C (Excursions permitted between 15 °C – 30 °C).
  • Protect from direct light, heat, and moisture.
  • Keep out of the reach of the children.

For further information and to buy this drug online, go to the link below:

https://dvago.pk

By: Tayyaba Zareen

hi I'm Bill :)

Leave a comment

Your email address will not be published.